# SDR SIMA20160203003

- Difficulty date: February 3, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 31,055 hours, 27,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 8142
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT HOLDER BROKEN.  DEFERRED IAW MEL 25-53.  R & R FIRST OFFICERS FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONAL CHECK GOOD & MEL RESTORED.
